# SDR DALA2015030902014

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT SIDE, BS 1480, STR-26R TO STR-27R: FRAME CORRODED ON UPPER SURFACE OF UPPER FLANGE.  REMOVED CORROSION AND PERFORMED REPAIR IAW SRM.  1852723.
